Article citationsMore>>

L. I. Petrova, “Integrability and the Properties of Solutions to Euler and Navier-Stokes Equations,” Journal of Mathematics Research, Vol. 4, No. 3, 2012, pp. 19-22. doi:10.5539/jmr.v4n3p19

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.